Should i take tylenol 3 before school?
I just got prescribed tylenol 3 for my root canal, and i was wondering if i can take it before school.
My mom says i shouldnt cause it makes you really tired but on the bottle (my prescription) says i should take 3 a day? Will that be okay?
- 10 years agoFavorite Answer
if it dosent make you sleepy it's o.k but don't forget you should take it to the nurses office so they can dispens it to you as it is a narcotic and you should not be just carring it on you for saftey resons .( don't want you to get in trouble )
- Anonymous10 years ago
We don't have Tylenol here, but from what I found it's Paracetamol (acetaminophen where you are) and codeine. The paracetamol is no problem but the codeine may cause drowsiness. It's not guaranteed though. Take it the first day, in the morning, afternoon and night and see if it makes you drowsy. If it makes you drowsy enough to not pay attention at school then talk to your dentist/doctor/pharmacist and figure out an alternative, if it doesn't then continue taking it as prescribed since the problem isn't evident.
- cassellsLv 44 years ago
You can check out snoozing proper after institution. That's what I had check out earlier than. If you particularly believe like going to sleep on constant timing. I advocate check out sleep early and prefer eleven:00pm and simply lay at the mattress. Even despite the fact that you could now not go to sleep, you'll nonetheless inform your self you been to mattress early. You too can check out near your eyes if you pass to mattress. Force your eyes to near, it'll aid. I decide on to not use treatment considering the fact that it'll shrink your immune process. If you attempted it for every week and it does not paintings, I advocate ask a medical professional for path and aid.
- yesctyrLv 410 years ago
It makes me hyper and itchy - You can take it if your in any pain I would.